MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT MYOGLOBIN REAGENT KIT; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL

ABBOTT LABORATORIES ARCHITECT STAT MYOGLOBIN REAGENT KIT; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 02K43-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect stat myoglobin result for a male patient, who had no myocardial infarction symptoms.The following data was provided (customer¿s normal range is <154.9 ng/ml): initial result was >1200, 1:10 dilution result was 4192 ng/ml.The sample was tested with a micropoint test, and the result was 0.15 ng/ml, reference range is <0.3 ng/ml.The sample was also tested with a nanjing getein biotech poct instrument, and the result was >600 ng/ml.The sample was sent out for testing using a roche assay and the result was 1751.0 ng/ml, reference range is 28-72 ng/ml.The sample was also tested with a beckman assay and the result was 2187.9 ng/ml.It was noted that based on the elevated results, the patient received an electrocardiogram and infusion therapy.The patient had no symptoms and had since been discharged.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section e1 - phone complete entry = (b)(6).
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect stat myoglobin result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing of a retained kit of the complaint lot number.Trending review determined no related trend for the issue for the product.Return testing was not completed, as returns were not available.Accuracy testing was performed using an in-house retained kit of lot 56175un22, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect stat myoglobin reagent, lot number 56175un22, was identified.Section g1 contact information was updated to reflect the current contact (b)(6).
 
Event or Problem Description

Brand Name
ARCHITECT STAT MYOGLOBIN REAGENT KIT
Common Device Name
MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17864799
Report Number1415939-2023-00054
Device Sequence Number20367300
Product Code DDR
UDI-Device Identifier00380740003302
UDI-Public00380740003302
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number02K43-25
Device Lot Number56175UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexMale